Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 26, NWS Elko, NV

September 2, 2007

NWS Elko, NV issued this red flag warning at Sep 2, 2007, 4:00 PM PDT. It took effect at Sep 3, 2007, 10:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 2, 2007, 4:00 PM PDT (23:00 UTC)
In effect from
Sep 3, 2007, 10:00 AM PDT
Expired
Sep 3, 2007, 8:00 PM PDT
In force
10 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 022300
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
400 PM PDT SUN SEP 2 2007

NVZ451-031200-
/O.UPG.KLKN.FW.A.0021.070903T1700Z-070904T0300Z/
/O.NEW.KLKN.FW.W.0026.070903T1700Z-070904T0300Z/
/O.NEW.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/
HUMBOLDT COUNTY-
400 PM PDT SUN SEP 2 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT MONDAY 
FOR GUSTY WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT MONDAY...FOR
GUSTY WINDS AND LOW HUMIDITIES...FOR PORTIONS OF NORTHWEST NEVADA. 
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY


A PACIFIC TROUGH...AND COLD FRONT...WILL APPROACH THE WEST COAST
ON MONDAY. AHEAD OF THIS SYSTEM...SOUTHWEST WINDS WILL INCREASE
ACROSS NORTHWEST NEVADA. WINDS WILL GUST TO 35 MPH IN THE
AFTERNOON AND EARLY EVENING ACROSS THE WESTERN HALF OF ZONE
452...AND TO NEAR 30 MPH EAST. AFTERNOON RELATIVE HUMIDITIES WILL
BE AROUND 10 PERCENT. 

THE FRONT WILL MOVE THROUGH NORTHWEST NEVADA ON TUESDAY...
ACCOMPANIED BY GUSTY WINDS...AND POSSIBLY LOW HUMIDITIES NEAR OR
BELOW 15 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

NVZ452-454-455-457-031200-
/O.NEW.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
400 PM PDT SUN SEP 2 2007

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...FOR MOST OF NORTHERN AND CENTRAL NEVADA FOR GUSTY WINDS
AND LOW HUMIDITIES.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A PACIFIC TROUGH...AND COLD FRONT...WILL MOVE THROUGH NORTHWEST
NEVADA ON TUESDAY...ACCOMPANIED BY GUSTY WINDS...AND POSSIBLY LOW
HUMIDITIES NEAR OR BELOW 15 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
3 follow-up statements
000 
WWUS85 KLKN 030925
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
225 AM PDT MON SEP 3 2007

...PACIFIC COLD FRONT WILL BRING GUSTY WINDS TO THE AREA 
THROUGH TUESDAY AFTERNOON...

.A PACIFIC TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH THE WEST
COAST DURING LABOR DAY. SOUTHWEST WINDS WILL INCREASE MONDAY 
AFTERNOON ACROSS HUMBOLDT COUNTY...AND THEN THE REMAINDER OF 
NORTHERN AND CENTRAL NEVADA ON TUESDAY AS THE SYSTEM PUSHES
ONSHORE.

NVZ451-040100-
/O.CON.KLKN.FW.W.0026.070903T1700Z-070904T0300Z/
/O.CON.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/
HUMBOLDT COUNTY-
225 AM PDT MON SEP 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM PDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM PDT THIS EVENING AND A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

THE RED FLAG WARNING AND THE FIRE WEATHER WATCH ARE FOR THE
FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ACROSS NORTHWEST
NEVADA DURING MONDAY AFTERNOON...WITH GUST TO AROUND 35 MPH MAINLY
ACROSS THE WESTERN HALF OF HUMBOLDT COUNTY. AFTERNOON RELATIVE
HUMIDITIES ARE EXPECTED TO BE AROUND 5 PERCENT.

WINDS ARE EXPECTED TO SHIFT INTO THE WEST ON TUESDAY AND BECOME 
GUSTY IN THE AFTERNOON AS THE COLD FRONT PUSHES THROUGH THE AREA. 
ALTHOUGH RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE ON
TUESDAY...HAZARDOUS FIRE WEATHER CONDITIONS ARE STILL POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ452-454-455-457-040100-
/O.CON.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
225 AM PDT MON SEP 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING ACROSS NORTHEAST AND CENTRAL NEVADA 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SOUTHWEST WINDS ARE EXPECTED TO INCREASE ON TUESDAY AHEAD OF A
PACIFIC COLD FRONT. WIND GUSTS IN ACCESS OF 30 MPH ARE POSSIBLE
DURING TUESDAY AFTERNOON WITH AFTERNOON RELATIVE HUMIDITIES AROUND
15 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
000 
WWUS85 KLKN 032341
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
441 PM PDT MON SEP 3 2007

...PACIFIC COLD FRONT WILL BRING GUSTY WINDS TO THE AREA THROUGH
TUESDAY AFTERNOON...

.A PACIFIC TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH NEVADA
FROM THE WEST TONIGHT...AND MOVE THROUGH THE STATE ON TUESDAY. GUSTY
SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE FRONT THIS
EVENING...AND PICK UP AGAIN TUESDAY AS THE FRONT MOVES THROUGH.
RELATIVE HUMIDITIES WILL FALL TO NEAR 15 PERCENT ON TUESDAY.


NVZ451-040745-
/O.UPG.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/
/O.NEW.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/
/O.CON.KLKN.FW.W.0026.000000T0000Z-070904T0300Z/
HUMBOLDT COUNTY-
441 PM PDT MON SEP 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR ZONE 451 FOR GUSTY WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY 
FOR NORTHERN AND CENTRAL NEVADA FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 10
AM TO 7 PM PDT TUESDAY FOR NORTHWEST NEVADA. A RED FLAG WARNING REMAINS
IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW
HUMIDITIES FOR NORTHWEST NEVADA.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

SOUTHWEST WINDS ACROSS THE WESTERN HALF OF ZONE 451 WILL CONTINUE
TO GUST BETWEEN 30 AND 40 MPH THROUGH EARLY EVENING...WITH
RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT. WINDS WILL BEGIN TO
DIMINISH...AND RELATIVE HUMIDITIES RISE...BY 8 PM PDT THIS
EVENING.

WINDS WILL PICK UP AGAIN TUESDAY MORNING...OUT OF THE WEST...
GUSTING TO 35 MPH THROUGH THE DAY...WTIH RELATIVE HUMIDITIES
BETWEEN 12 AND 17 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-457-040745-
/O.UPG.KLKN.FW.A.0022.070904T1700Z-070905T0300Z/
/O.NEW.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
441 PM PDT MON SEP 3 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY FOR 
MUCH OF NORTHERN AND CENTRAL NEVADA FOR GUSTY WINDS AND LOW 
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PDT TUESDAY....FOR
GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL
NEVADA.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

WINDS WILL PICK UP TUESDAY MORNING...OUT OF THE SOUTHWEST...
GUSTING TO BETWEEN 30 AND 40 MPH THROUGH THE DAY...WITH RELATIVE
HUMIDITIES BETWEEN 14 AND 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KLKN 040245
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
745 PM PDT MON SEP 3 2007

...PACIFIC COLD FRONT WILL BRING GUSTY WINDS TO THE AREA THROUGH
TUESDAY AFTERNOON...

.A PACIFIC TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH NEVADA
FROM THE WEST TONIGHT...AND MOVE THROUGH THE STATE ON TUESDAY.
GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE FRONT THIS
EVENING...AND PICK UP AGAIN TUESDAY AS THE FRONT MOVES THROUGH.
RELATIVE HUMIDITIES WILL FALL TO NEAR 15 PERCENT ON TUESDAY.

NVZ451-041300-
/O.EXP.KLKN.FW.W.0026.000000T0000Z-070904T0300Z/
/O.CON.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/
HUMBOLDT COUNTY-
745 PM PDT MON SEP 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT
TUESDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING.  

THIS EXPIRED RED FLAG WARNING WAS FOR THE FOLLOWING FIRE WEATHER
ZONE:

451 - HUMBOLDT COUNTY

GUSTY SOUTHWEST WINDS HAVE DIMINISHED ACROSS MOST OF HUMBOLDT
COUNTY THIS EVENING...THEREFORE...THE RED FLAG WARNING FOR
TODAY HAS BEEN ALLOWED TO EXPIRE. WINDS WILL GUST LOCALLY TO 
AROUND 30 MPH ACROSS EXTREME NORTHWEST HUMBOLDT COUNTY UNTIL 
MIDNIGHT. OTHERWISE...WINDS WILL PICK UP AGAIN TUESDAY MORNING 
AND GUST TO AROUND 35 MPH THROUGH THE DAY...WITH RELATIVE HUMIDITIES
BETWEEN 12 AND 17 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-457-041300-
/O.CON.KLKN.FW.W.0027.070904T1700Z-070905T0200Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
745 PM PDT MON SEP 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PDT
TUESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

WINDS WILL PICK UP TUESDAY MORNING...OUT OF THE SOUTHWEST...
GUSTING TO BETWEEN 30 AND 40 MPH THROUGH THE DAY...WITH RELATIVE
HUMIDITIES BETWEEN 14 AND 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 2, 3:58 PM PDT, 2 minutes earlier.

Area forecast discussion, Sep 2, 3:58 PM PDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
358 PM PDT SUN SEP 2 2007

.SYNOPSIS...WARM WEATHER WILL CONTINUE THROUGH TUESDAY. A COLD FRONT
WEDNESDAY WILL BRING THE CHANCE OF SHOWERS AND THUNDERSTORMS
WEDNESDAY...WITH COOLER TEMPERATURES THROUGH THE REMAINDER OF THE
WEEK.
&&

.SHORT TERM...TONIGHT THROUGH TUESDAY. SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS CENTRAL AND EXTREME EASTERN NEVADA WILL
DISSIPATE EARLY EVENING. ISOLATED DRY THUNDERSTORMS WILL BE
POSSIBLE MONDAY AFTERNOON...MAINLY IN WHITE PINE...AS A COLD FRONT
APPROACHES THE REGION FROM THE WEST. WINDS WILL BECOME BREEZY
NORTHWEST ON MONDAY AS A PACIFIC TROF APPROACHES THE FORECAST AREA.
THE MODELS AGREE ON THE FRONT MOVING THRU THE NORTHWEST HALF OF THE
FCST AREA TUESDAY...AND THE SOUTHEAST HAVE TUESDAY NIGHT...WITH THE
500MB TROF MOVING THRU THE FOLLOWING DAY. UPPER SUPPORT WILL BE
PROVIDED BY AN 80 KT JET SKIRTING THE NORTH. LOCALLY HEAVY RAIN WILL
BE POSSIBLE TUESDAY AFTERNOON AND NIGHT NORTH. WINDS WILL BE BREEZY
ACROSS THE AREA DURING THE DAY AND EARLY EVENING.

THE MODELS AGREE MODERATELY WELL ON THE TIMING OF THE TROUGH
AND FRONT...WITH THE EC A TOUCH FASTER THAN THE GFS AND NAM. REA

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. TROUGH MOVES THROUGH
NORTHERN NEVADA LATE TUESDAY...RESULTING IN A DROP OF 7-10 DEGREES
FOR WEDNESDAY AND WEDNESDAY NIGHT OFF TUESDAYS MAX AND MIN TEMPS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS NORTHERN
NEVADA WITH THE TROUGH PASSAGE. WHILE MODELS ARE NOT IN GREAT
AGREEMENT...LOOKS LIKE NORTH-CENTRAL TO NORTHEASTERN ELKO COUNTY
WILL GET THE HEAVIER PRECIPITATION. WEAK FLOW ALOFT ACROSS THE
REGION IN THE WAKE OF THE EXITING TROUGH LATE NEXT WEEK. MODELS
PICKING UP ON MOISTURE AND INSTABILITY MOVING IN FROM THE SOUTH FOR
THE THREAT OF SHOWERS AND THUNDERSTORMS OVER EAST-CENTRAL NEVADA
FRIDAY ON THROUGH THE WEEKEND. ROOD &&

.AVIATION...MOISTURE AND INSTABILITY ACROSS EASTERN AND CENTRAL
NEVADA WILL CONTINUE TO TRIGGER SHOWERS AND THUNDERSTORMS THROUGH
THIS EVENING. SIMILAR PATTERN SETS UP MONDAY...HOWEVER NOT EXPECTING
QUITE AS MUCH THUNDERSTORM ACTIVITY AS WE HAVE TODAY. ROOD &&

.FIRE WEATHER...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL AND EASTERN NEVADA WILL DISSIPATE THIS EVENING. A COLD
FRONT WILL APPROACH THE STATE FROM THE WEST ON MONDAY...BRINGING
GUSTY WINDS TO NORTHWEST NEVADA...COMBINED WITH RELATIVE HUMIDITIES
BETWEEN 10 AND 15 PERCENT. ISOLATED DRY THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE CENTRAL HIGHLANDS ON MONDAY AFTERNOON. THE FRONT
WILL MOVE THROUGH THE STATE TUESDAY AND TUESDAY NIGHT...TRIGGERING
SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAIN
POSSIBLE NORTH. WINDS WILL BE GUSTY TUESDAY ACROSS THE STATE WITH
HUMIDITIES POSSIBLY BELOW 15 PERCENT IN SOME AREAS. WEDNESDAY WILL
SEE COOLER TEMPERATURES WITH ISOLATED SHOWERS NORTHEAST. REA
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR MONDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WX ZONE 451. FIRE WEATHER
WATCH FOR TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONES 451...
452...454...455...AND 457.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 4:00 PM PDTFire Weather WatchLKN25 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.